Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2014, 3:12 AM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 3:12 AM MDT (09:12 UTC)
- Expired
- Jul 2, 2014, 6:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 65 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1144 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2655 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850
WGUS55 KABQ 020912
FFWABQ
NMC011-019-021215-
/O.NEW.KABQ.FF.W.0004.140702T0912Z-140702T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 AM MDT WED JUL 2 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 615 AM MDT
* AT 305 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS STRETCHING FROM
14 MILES WEST TO 14 MILES EAST OF SUMNER LAKE STATE PARK. THE
STORMS PRODUCING VERY HEAVY RAIN WERE DECREASING IN INTENSITY AND
DRIFTING SLOWLY SOUTHWARD. HOWEVER...RADAR INDICATED 2 TO 4
INCHES OF RAIN HAS ALREADY FALLEN OVER THE AREA. THIS INCLUDES
ALL OF THE RIVERS AND ARROYOS THAT FEED SUMNER LAKE STATE PARK...
AS WELL AS ARROYO DE TRUCHAS AND ARROYO DE ANIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
&&
LAT...LON 3449 10431 3463 10462 3476 10452 3476 10430
3477 10413 3466 10413
$$2 follow-up statements
613
WGUS75 KABQ 021105
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MDT WED JUL 2 2014
NMC011-019-021215-
/O.CON.KABQ.FF.W.0004.000000T0000Z-140702T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-
505 AM MDT WED JUL 2 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM MDT FOR
CENTRAL GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES...
AT 500 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THREAT FOR FLASH FLOODING NEAR SUMNER LAKE STATE
PARK...OR ABOUT 15 MILES NORTH OF FORT SUMNER. WHILE STORMS HAVE
DECREASED IN INTENSITY...HEAVY RAINFALL FROM EARLIER WILL CONTINUE
TO CREATE EXCESSIVE AND DANGEROUS RUNOFF INTO THE PECOS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3449 10431 3463 10462 3476 10452 3476 10430
3477 10413 3466 10413
$$
SHOEMAKE141
WGUS75 KABQ 021205
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 AM MDT WED JUL 2 2014
NMC011-019-021215-
/O.EXP.KABQ.FF.W.0004.000000T0000Z-140702T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-
605 AM MDT WED JUL 2 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM MDT FOR CENTRAL
GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
TAPERING OFF ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT
WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT
FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3449 10431 3463 10462 3476 10452 3476 10430
3477 10414 3466 10413
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:03 AM MDT, 9 minutes earlier.
Area forecast discussion, Jul 2, 3:03 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 AM MDT WED JUL 2 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WERE QUITE ACTIVE OVERNIGHT IN CENTRAL TO EASTERN NEW MEXICO...AND ANOTHER DAY OF SCATTERED TO NUMEROUS STORMS IS EXPECTED THROUGH WEDNESDAY AFTERNOON WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. MOISTURE INCREASED DRAMATICALLY OVER MUCH OF NEW MEXICO DUE TO A BACK DOOR FRONT YESTERDAY...AND THE MOISTURE HAS CURRENTLY BEEN FIGHTING WESTWARD TO THE CONTINENTAL DIVIDE AND BEYOND. DRIEST CONDITIONS WILL BE FOUND NEAR THE FOUR CORNERS REGION WHERE STORMS WILL BE MORE ISOLATED WITH LESS RAINFALL. INTO THURSDAY HIGH PRESSURE WILL REMAIN OVER NEW MEXICO WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED TO INITIATE OVER THE HIGHER TERRAIN OF THE STATE BEFORE DRIFTING INTO ADJACENT VALLEYS AND LOWLANDS. SHOWERS AND STORMS WILL REMAIN POSSIBLE INTO FRIDAY AND THE WEEKEND...BUT WILL GENERALLY BE FEWER IN NUMBER DAY BY DAY. && .DISCUSSION... CONVECTION FROM TUESDAY EVENING AND EARLY THIS MORNING HAS MUDDLED THE IDENTITY OF THE SURFACE FRONT DUE TO THE PRESENCE OF SO MANY SURROUNDING MESOSCALE OUTFLOW BOUNDARIES. SURFACE DEWPOINTS ARE NOT AS HIGH NEAR THE DIVIDE AS WAS PREVIOUSLY EXPECTED...BUT THEY ARE SHOWING SIGNS OF CREEPING UP AND WILL LIKELY CONTINUE TO WITH AN ADDITIONAL WESTWARD PUSH FROM THE DEEPENING CONVECTIVE COLD POOL EAST OF THE CENTRAL MOUNTAIN CHAIN. CURRENTLY THE SURFACE CONVERGENCE AND DEFORMATION ZONE ALOFT HAVE YIELDED A WIDESPREAD OUTBREAK OF CONVECTION IN THE EAST CENTRAL ZONES. FOR NOW FLOODING THREAT HAS NOT BEEN EXCESSIVE...BUT LOCALLY HEAVY RAINFALL IS BEING OBSERVED. EXPECT THIS CONVERGENT LINE TO BEGIN DRIFTING NORTHWARD INTO THE MID TO LATE MORNING...CARRYING THE QUASI-LINEAR STRUCTURE OF STORMS WITH IT. HAVE BUILT THIS INTO THE FORECAST WITH HIGH POPS BLANKETING MUCH OF THE NORTHEAST THROUGH THE MORNING. HAVE KEPT SCATTERED POPS OVER MUCH OF THE EAST INTO THE AFTERNOON...BUT THIS AREA MAY OBSERVE A LULL IN ACTIVITY AS ATMOSPHERE RECUPERATES. THE SOUTHWESTERN MOUNTAINS NORTHWARD ALONG THE DIVIDE AND INTO THE JEMEZ SEEM TO BE A LIKELY FOCAL POINT FOR CONVECTIVE INITIATION WEST OF THE RIO GRANDE TODAY...SO LIKELY POPS WILL CONTINUE THERE. CELLS WILL PROPAGATE FROM NW TO SE OR N TO S...SO SOME FILLING IN OVER THE RIO GRANDE IS LIKELY THIS EVENING. TEMPERATURES WILL CONTINUE TO COOL A FEW DEGREES IN THE WEST WITH BELOW NORMAL READINGS PERSISTING IN THE EASTERN PLAINS OF THE STATE. THE UPPER HIGH WILL ESSENTIALLY BE OVER THE STATE THURSDAY...BUT THAT SHOULD NOT SUPPRESS CONVECTION ANY. PLENTY OF MOISTURE WILL BE AVAILABLE FOR RECYCLING...AND WOULD EXPECT A NEAR-TEXTBOOK CLIMATOLOGICAL INITIATION OF STORMS...OVER THE CENTRAL TO WESTERN MOUNTAINS WITH ERRATIC AND SLOW MOTIONS INTO THE NEARBY LOWLANDS AND VALLEYS TOWARD THURSDAY EVENING. FOR FRIDAY AND THE UPCOMING WEEKEND THE HIGH WILL NOT STRAY FAR WITH THE GFS SHOWING A CENTROID CLOSE TO THE FOUR CORNERS AND THE ECMWF VARYING SLIGHTLY FROM THIS. HAVE CONTINUED WITH THE INHERITED TREND THAT HAS BEEN IN THE FORECAST...COVERAGE DROPPING SLIGHTLY EACH DAY FRIDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL WILL STILL BE POSSIBLE ANY DAY...BUT NO SURGE OF FRESH MOISTURE IS ANTICIPATED NOR IS THERE ANY BLATANT BACK DOOR FRONTS OR SUBTROPICAL PERTURBATIONS TO RECHARGE MOISTURE/FORCING. THIS LOOKS TO REMAIN THE THEME INTO THE MIDDLE OF NEXT WEEK. 52 && .FIRE WEATHER... CONVECTION ONGOING OVER A LARGE CHUNK OF THE EAST SLOPES OF THE CENTRAL MT CHAIN AND ACROSS THE EASTERN PLAINS. SOME LOCALLY HEAVY RAIN NOTED EAST CENTRAL AND CENTRAL HIGHLANDS. FOCUS FOR CONVECTION TO SHIFT WESTWARD LATER TODAY WITH WETTING RAINFALL. THE EXCEPTION WILL BE THE FAR NORTHWEST AND WEST CENTRAL WHERE MODELS CONTINUE TO INDICATE LOW LEVEL MOISTURE WILL MIX OUT LATER THIS AFTERNOON. CONSEQUENTLY THERE WILL BE POTENTIAL FOR SOME DRIER CELLS IN THIS REGION BUT THEY MAY COEXIST WITH SOME WETTER ONES AS THE THETA-E RIDGE AXIS SHIFTS NWWD. CELL MOTION TODAY AND TONIGHT WILL BE RATHER SLOW TO THE EAST SOUTHEAST BUT MAY ALSO BE OUTFLOW DRIVEN. HIGHS TODAY THROUGH FRIDAY WILL BE NEAR TO BELOW AVERAGE...AND OVERNIGHT RH RECOVERIES WILL BE GOOD TO EXCELLENT. MIN RH VALUES INCREASE OVERALL TODAY EXCEPT FOR THE FAR NORTHWEST AND NEAR THE AZ BORDER WHERE AFTERNOON HUMIDITIES WILL LINGER BELOW 15 PERCENT. VENTILATION WILL BE AT LEAST GOOD FOR MOST LOCALES TODAY THROUGH THURSDAY. MODELS CONTINUE TRENDING DRIER IN THE LOW LEVELS FRIDAY AND THROUGH THE WEEKEND AS THE UPPER HIGH CENTER MIGRATES TO THE FOUR CORNERS REGION. HAVE SOME DOUBTS DEW POINTS IN THE PLAINS WILL FALL QUITE AS MUCH AS CURRENTLY IN THE GRIDS...AND GUIDANCE HAS TRENDED EVEN LOWER SO DIDN/T MONKEY TOO MUCH WITH EXISTING FORECAST. HIGH TEMPERATURES FRIDAY THROUGH MONDAY WILL WARM TO NEAR TO ABOVE AVERAGE AND MIN HUMIDITIES WILL DECREASE FROM THURSDAY AFTERNOON/S PEAK...BUT OVERALL NOT EXPECTED TO CRATER MUCH BELOW 15 PERCENT. OVERNIGHT RECOVERIES DURING THIS PERIOD WILL GENERALLY REMAIN GOOD. AS THE UPPER HIGH BECOMES MORE FIRMLY ENTRENCHED...VENT RATES DIMINISH FRIDAY THROUGH MONDAY...WITH AREAS OF FAIR TO POOR NOTED MAINLY WEST AND CENTRAL. MODELS SUGGEST THERE WILL BE BETTER CHANCES FOR RAIN LATER NEXT WEEK AS SEVERAL FEATURES ROTATE AROUND THE HIGH CENTER...BUT NOT MUCH AGREEMENT IN THE DETAILS. && .AVIATION... 06Z TAF CYCLE SCT TO NMRS TSRA/SHRA TO CONTINUE THROUGH THE LATE NIGHT HOURS E OF THE CENTRAL MT CHAIN. SOME OF THIS ACTIVITY...MAINLY IN THE FORM OF SHOWERS...MAY LINGER INTO EARLY WED MORNING. EASTERLY UPSLOPE FLOW SHOULD ALSO CAUSE PATCHES OF LOW CLOUDS TO DEVELOP WITH MVFR AND POSSIBLY IFR CONDITIONS ALONG THE E SLOPES OF THE CENTRAL MT CHAIN LATE TONIGHT INTO WED MORNING. ANOTHER ROUND OF SCT TO NMRS SHOWERS AND STORMS EXPECTED WED AFTN/NIGHT...EXCEPT FOR ISOLD ACTIVITY W OF THE CONTDVD. WET MICROBURSTS SHOULD PRODUCE ERRATIC WIND GUSTS UP TO 50 MPH E OF THE CONTDVD WITH A MIXTURE OF WET AND DRY FARTHER W. SMALL HAIL AND FQT LIGHTNING ALSO LIKELY. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 95 61 92 61 / 10 20 20 20 DULCE........................... 87 47 85 47 / 20 40 40 30 CUBA............................ 86 52 83 52 / 50 60 40 50 GALLUP.......................... 91 57 89 57 / 20 30 30 40 EL MORRO........................ 83 53 82 53 / 40 40 40 60 GRANTS.......................... 87 56 85 55 / 40 40 40 50 QUEMADO......................... 86 57 81 56 / 30 40 30 50 GLENWOOD........................ 91 56 88 55 / 40 50 30 40 CHAMA........................... 80 45 79 46 / 60 60 60 40 LOS ALAMOS...................... 80 59 80 60 / 50 60 40 50 PECOS........................... 74 55 77 57 / 60 70 50 50 CERRO/QUESTA.................... 77 51 79 51 / 50 50 40 40 RED RIVER....................... 68 41 72 40 / 60 60 60 50 ANGEL FIRE...................... 70 40 75 39 / 70 70 60 60 TAOS............................ 80 52 82 52 / 40 50 30 40 MORA............................ 70 51 77 53 / 70 70 50 50 ESPANOLA........................ 85 57 86 57 / 30 50 20 40 SANTA FE........................ 81 58 81 59 / 40 60 40 50 SANTA FE AIRPORT................ 84 59 84 58 / 30 50 30 40 ALBUQUERQUE FOOTHILLS........... 86 64 86 65 / 30 50 30 40 ALBUQUERQUE HEIGHTS............. 88 67 88 67 / 30 50 20 30 ALBUQUERQUE VALLEY.............. 90 61 90 63 / 30 50 20 30 ALBUQUERQUE WEST MESA........... 90 62 90 64 / 30 50 20 40 LOS LUNAS....................... 91 60 90 61 / 30 50 20 30 RIO RANCHO...................... 91 65 90 66 / 30 50 20 40 SOCORRO......................... 93 67 89 67 / 30 60 20 30 SANDIA PARK/CEDAR CREST......... 83 55 84 58 / 50 60 40 40 TIJERAS......................... 84 60 84 61 / 30 60 30 40 MORIARTY/ESTANCIA............... 85 53 80 54 / 50 70 30 40 CLINES CORNERS.................. 77 56 81 57 / 70 60 50 40 GRAN QUIVIRA.................... 83 59 82 60 / 40 60 30 30 CARRIZOZO....................... 87 61 86 61 / 30 50 30 30 RUIDOSO......................... 79 51 80 50 / 50 50 60 30 CAPULIN......................... 72 55 80 57 / 80 50 30 20 RATON........................... 74 55 83 57 / 80 40 30 30 SPRINGER........................ 75 55 85 56 / 80 50 30 30 LAS VEGAS....................... 73 54 80 55 / 80 60 30 40 CLAYTON......................... 76 59 86 62 / 80 40 30 10 ROY............................. 75 59 81 61 / 70 50 30 20 CONCHAS......................... 81 64 87 66 / 70 50 20 20 SANTA ROSA...................... 79 62 85 63 / 60 50 20 20 TUCUMCARI....................... 81 64 88 66 / 60 50 20 10 CLOVIS.......................... 78 60 84 60 / 60 40 20 10 PORTALES........................ 81 64 86 64 / 50 40 20 10 FORT SUMNER..................... 81 64 87 66 / 50 50 20 20 ROSWELL......................... 86 67 88 67 / 30 40 20 20 PICACHO......................... 81 61 84 62 / 40 40 30 20 ELK............................. 78 58 80 58 / 60 50 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52
Hazardous weather outlook, Jul 1, 8:39 AM MDT, 18 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 839 AM MDT TUE JUL 1 2014 NMZ501>540-021445- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 839 AM MDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED TODAY. HOWEVER...A SIGNIFICANT INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY WILL DEVELOP TODAY. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED. HOWEVER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY WITH FEWER STORMS ANTICIPATED THURSDAY...FRIDAY...AND INTO THE WEEKEND. SOME STRONGER SLOW-MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL IN SOME AREAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT WEATHER REPORTS OR PHOTOS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jul 1, 11:50 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1150 PM MDT TUE JUL 1 2014 NMZ537>539-020615- CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN LINCOLN COUNTY- 1150 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LINCOLN... EXTREME NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES THROUGH 1215 AM MDT... AT 1145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RAMON...OR ABOUT 37 MILES SOUTHWEST OF FORT SUMNER...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHEASTERN LINCOLN...EXTREME NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3397 10474 3410 10497 3428 10481 3419 10458 TIME...MOT...LOC 0550Z 034DEG 3KT 3415 10476 40
Special weather statement, Jul 2, 12:02 AM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1202 AM MDT WED JUL 2 2014
NMZ540-020630-
SOUTHWEST CHAVES COUNTY-
1202 AM MDT WED JUL 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 1230 AM MDT...
AT MIDNIGHT MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF PINON...OR ABOUT 42 MILES
SOUTHEAST OF CLOUDCROFT...MOVING SOUTHWEST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHWESTERN CHAVES COUNTY.
&&
LAT...LON 3252 10536 3258 10536 3272 10515 3258 10501
3251 10510 3251 10535
TIME...MOT...LOC 0602Z 048DEG 11KT 3259 10516
44Special weather statement, Jul 2, 12:24 AM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1224 AM MDT WED JUL 2 2014
NMZ538>540-020700-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1224 AM MDT WED JUL 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WESTERN
CHAVES COUNTIES THROUGH 100 AM MDT...
AT 1224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS STRETCHING FROM 18 MILES WEST OF
ROSWELL TO 6 MILES SOUTHEAST OF HONDO...MOVING SOUTHWEST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...PICACHO...TINNIE AND SUNSET.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3307 10487 3309 10520 3333 10532 3344 10512
3338 10497 3333 10471
TIME...MOT...LOC 0623Z 034DEG 14KT 3330 10492Special weather statement, Jul 2, 12:42 AM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1242 AM MDT WED JUL 2 2014 NMZ515-528-529-020715- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1242 AM MDT WED JUL 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES THROUGH 115 AM MDT... AT 1242 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA CUEVA TO 9 MILES NORTHEAST OF VALMORA...AND MOVING SOUTH SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THESE STORMS INCLUDE...VALMORA...WATROUS... SAPELLO...FORT UNION NATIONAL MONUMENT...GOLONDRINAS...SHOEMAKER AND MANUELITAS. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 360 AND 382... && LAT...LON 3595 10528 3596 10478 3574 10465 3572 10531 TIME...MOT...LOC 0642Z 349DEG 9KT 3592 10526 3593 10486 44
Special weather statement, Jul 2, 12:59 AM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1259 AM MDT WED JUL 2 2014 NMZ537-020730- DE BACA COUNTY- 1259 AM MDT WED JUL 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY THROUGH 130 AM MDT... AT 1254 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRONG THUNDERSTORMS STRETCHING FROM 17 MILES SOUTH OF YESO TO 17 MILES SOUTH OF FORT SUMNER...AND MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF CENTRAL DE BACA COUNTY. && LAT...LON 3430 10461 3430 10418 3413 10421 3413 10462 TIME...MOT...LOC 0659Z 259DEG 4KT 3421 10451 3423 10428 44
Special weather statement, Jul 2, 1:57 AM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
157 AM MDT WED JUL 2 2014
NMZ529-020830-
NORTHEAST HIGHLANDS-
157 AM MDT WED JUL 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY THROUGH
230 AM MDT...
AT 154 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROMEROVILLE...OR ABOUT 6 MILES SOUTH OF LAS
VEGAS...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...TECOLOTE...OJITOS FRIOS AND
LOS MONTOYAS.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 331 AND 345...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3559 10516 3538 10517 3541 10539 3558 10529
3560 10528
TIME...MOT...LOC 0757Z 010DEG 7KT 3552 10525The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Valencia | 115 min |
| Jul 1, 7:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 20 min |
| Jul 1, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 31 min |
| Jul 1, 7:40 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 1, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Jul 1, 8:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Jul 1, 8:10 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Jul 1, 8:18 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 117 min |
| Jul 1, 8:24 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Jul 1, 9:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 94 min |
| Jul 1, 9:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 1, 10:00 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jul 1, 10:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia | 84 min |
| Jul 1, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 1, 10:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 10:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 36 min |
| Jul 1, 10:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 1, 11:05 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 115 min |
| Jul 1, 11:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 11:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jul 1, 11:43 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jul 1, 11:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 88 min |
| Jul 1, 11:50 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 2, 12:02 AM MDT | Special Weather Statement | ABQ | Otero | 28 min |
| Jul 2, 12:24 AM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jul 2, 12:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 86 min |
| Jul 2, 12:42 AM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jul 2, 12:50 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 115 min |
| Jul 2, 12:59 AM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Jul 2, 1:07 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 53 min |
| Jul 2, 1:21 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 2, 1:37 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, San Miguel, Torrance | 113 min |
| Jul 2, 1:52 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 113 min |
| Jul 2, 1:57 AM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jul 2, 2:08 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 112 min |
| Jul 2, 2:26 AM MDT | Flash Flood Warning | ABQ | De Baca | 3 hr |
| Jul 2, 2:57 AM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| Jul 2, 3:45 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 3 hr |
| Jul 2, 5:40 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Jul 2, 5:58 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 2 hr |
| Jul 2, 7:33 AM MDT | Flash Flood Warning | ABQ | Curry | 3 hr |
| Jul 2, 10:35 AM MDT | Areal Flood Advisory | ABQ | Curry | 115 min |
| Jul 2, 4:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 2, 5:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.